# SDR HEEA084006

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N911RZ
- Make and model: Bolkms BK117A1
- Aircraft serial: 7092
- Aircraft time: 5,680 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Part serial: 108892
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOES NOT GENERATE SIGNAL. REPLACED BAD F401 FUSE, BAD V101 CAVITY AND BAD R477 RESISTOR.  REPAIRED PROBLEM.  ADJUSTED PULSE WIDTH AND FREQUENCY.  FOUND DYNAMIC RANGE BAD.  ALIGNED PRESELECTOR AND IF SECTION.  REPAIRED PROBLEM.  ALSO REPLACED FACEPLATE AND V301 PHOTOCELL AND CLEANED CODE SELECTOR WAFER SWITCHES.  BENCH CHECK GOOD.
